advertisement
Question
Posted by: Paul | 2011/07/05

swolen vains in my left leg

Hi there my Dad also had a problem with his vains in his legs I was told to drink a disprin everyday? Spatare is wat dit in Afrikaans genoem word...dink jy dat ek n dokter moet sien sodat hulle dit uit haal of hoe ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Paul

Indien die spatare pynlik en kosmeties onooglik is, kan jy 'n algemene chirurg konsulteer vir die verwydering van die spatare.

Groete




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement